# SDR 07172005B

- Difficulty date: July 17, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N251CJ
- Make and model: Saab 340B
- Aircraft serial: 251
- Aircraft time: 28,910 hours, 31,870 cycles
- Engine: Ge CT79B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, C

## Discrepancy

NR 2 ENGINE SHUTDOWN ON TAKEOFF AFTER SUSPECTED COMPRESSOR STALL.
